# SDR SWAA2022110767606

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N8816Q
- Make and model: Boeing 737-8
- Aircraft serial: 42536
- Aircraft time: 4,762 hours, 2,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT WILL NOT TEST / [01] L.P 1957560 REMOVED & REPLACED FLIGHT DECK FLASHLIGHT REF AMM 25-64-00. OPS CHECKS NORMALLY AT THIS TIME.
